# SDR 2023FA0000722

- Difficulty date: November 3, 2023
- Submitted: November 3, 2023
- Operation: General aviation
- Aircraft: N285CM
- Make and model: Boeing 767330
- Aircraft serial: 25209
- Aircraft time: 137,189 hours, 20,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME FLANGE, STA 1087, STR 19R TO STR 20R.
